FREE SHIPPING ON ORDERS OVER $120*
View Cart
free shippingships fast

RAZENE 10MG 30 TABLETS

RAZENE 10MG 30 TABLETS
Average rating:
(1)
$19.99 NZD
SKU 2090651
Qty:
This fast acting once a day hay fever and allergy treatment can help with anything from conjunctivitis to insect bites and hives. Order Online and have it delivered to your door.
People who purchased this also purchased these:

Razene 10mg 30 Tablets

When you or your child suffers from allergies of any form, your days plans can turn to custard. Hayfever especially disrupts you from your usual active daily routine because if you are not sneezing, you are constantly blowing your nose. Your eyes are itchy and sometimes your head aches too. All these bothersome symptoms are just too irritating. What you need is an allergy medicine that offers fast relief. Razene 10mg is an antihistamine that contains the main ingredient Cetirizine Hydrochloride. You can take it once a day to help treat a broad spectrum of allergic reactions. Razene is available without prescription from New Zealand Pharmacies.

Benefits:

  • Treats the symptoms of allergies - hayfever, insect bites, conjunctivitis and hives
  • You will feel relief in just 20 minutes

Features:

  • Once a day treatment
  • Fast acting

Product Ingredients:

Cetirizine is a generic Zyrtec with the same active ingredient in the same 10mg dosage.
Each tablet also contains lactose, pregelatinised maize starch, povidone, magnesium stearate, talc, opadry white, hydroxypropylmethyl cellulose, titanium dioxide and polyethylene glycol.

How does the main ingredient work?

Cetirizine Hydrochloride is an antihistamine which works by counteracting the level of histamine the body produces in response to allergies - because the body is allergic to foreign substances like pollen, insect bites, dust mites, and other airborne allergens. By blocking histamine so it can not be released, it helps reduce allergic symptoms in the body.

Dosage Recommendation:

  • Razen can be taken with or without food.
  • Do not take more than 20g per day.
  • Adults and children over 6 years old - one 10mg tablet a day.
  • Children under 6 years old - half a tablet once a day.

Note:

Some people may only require half the daily dose, i.e. 5mg, e.g. people with kidney problems or those who may feel drowsy if they take the recommended dose of 10mg.
Others may need to take 20mg, e.g. larger people or those who find that 10mg is not enough.
Not suitable for children under 1 year of age.

Are there any warnings or precautions?

Do not use Razene if: the box shows signs of tampering, product is past its use by date, you have an allergy to any of its ingredients.
Consult a doctor before using Cetirizine if: you are pregnant or lactating, have liver or kidney problems, you are over 60 years old - as you may be more sensitive to this product. Taking sedatives, tranquilizer, muscle relaxants or antidepressants. You have epilepsy (fits/seizures/convulsions) contact your doctor if you feel any signs of allergic reaction.
In come cases you may experience the following: dry mouth, fatigue, drowsiness, headache, dizziness. These are the more common side effects of Razene. They are usually mild and tend to wear off as treatment continues. It is unlikely to cause drowsiness - but if you find you feel drowsy, do not operate a motor vehicle or heavy machinery until 8 hours after taking the tablet.
Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

Pharmacy New Zealand 0800 000 980

WE WANT YOU TO BE 100% SATISFIED WITH YOUR SHOPPING EXPERIENCE

 

Need Customer Service? Call 0800 000 980 or email orders@oamarupharmacy.com anytime!


Just a friendly reminder: Any information presented on this site is of a general nature. It is not intended to be a substitute for professional health care specific to your circumstances.It is not intended to diagnose, treat, cure or prevent any disease. Always consult your doctor or a qualified health care professional if you have questions regarding a condition. Use as directed. If symptoms persist contact your health care professional. Customer reviews reflected on the site reflect the individual experiences and may not be typical. Individual results may vary.  Copyright© Pharmacy-NZ.com 2019 All rights reserved 
payment209x109